# SDR CA010322005

- Difficulty date: March 14, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Make and model: Boeing 737-2L9
- Aircraft time: 52,803 hours, 26,184 cycles
- Engine: Pwa JT8D17A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 69547672
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT WAS CLIMBING THROUGH 8000 FEET WHEN NR 1 A SYSTEM HYDRAULIC PUMP FAILED, FOLLOWED SHORTLY BY THE NR 2 PUMP FAILURE. QUANTITY WAS DECREASING RAPIDLY. AIRCRAFT RETURNED. INSPECTION FOUND A SYSTEM FLEX LINE, LOCATED FORWARD OF L/H GEAR LEAKING. REPLACED LINE, TOPPED UP HYDRAULIC FLUID, RUN UP ENGINES SYSTEMS CHECKED SERVICEABLE.
